Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 62, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 4, 2011, 6:50 PM EDT for 4 counties in Tennessee. It was in force for 55 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2011, 6:50 PM EDT (22:50 UTC)
- Expired
- Apr 4, 2011, 7:45 PM EDT
- In force
- 55 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Cocke County, TN, Greene County, TN, Hamblen County, TN, Hawkins County, TN
The radar
The Knoxville radar (KMRX), 37 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 7:20 PM EDT | TSTM WND DMG | 3 Nw Surgoinsville, TN | ONE TREE DOWN ON GRAVELY RD AND ONE TREE DOWN ON LONE OAK RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 398 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
779
WUUS54 KMRX 042250
SVRMRX
TNC029-059-063-073-042345-
/O.NEW.KMRX.SV.W.0062.110404T2250Z-110404T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
650 PM EDT MON APR 4 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COCKE COUNTY IN EAST TENNESSEE...
GREENE COUNTY IN EAST TENNESSEE...
HAMBLEN COUNTY IN EAST TENNESSEE...
HAWKINS COUNTY IN EAST TENNESSEE...
* UNTIL 745 PM EDT
* AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
SURGOINSVILLE TO 6 MILES WEST OF PIGEON FORGE...AND MOVING EAST AT
35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
NEWPORT...GREENEVILLE...PARROTTSVILLE...TUSCULUM...CHURCH HILL...
MOHAWK...MOUNT CARMEL...ROMEO...BYBEE...JEAROLDSTOWN...BAILEYTON...
MOSHEIM...COSBY...CANEY BRANCH...HARTFORD...DEL RIO...CEDAR
CREEK...CHUCKY...CAMP CREEK AND ROUND MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3652 8261 3645 8270 3641 8263 3618 8265
3608 8259 3600 8277 3592 8281 3594 8289
3578 8300 3571 8327 3589 8332 3609 8324
3614 8329 3616 8345 3622 8345 3630 8333
3626 8328 3638 8329 3654 8306 3660 8261
TIME...MOT...LOC 2251Z 280DEG 31KT 3658 8269 3575 8356
$$
MJB2 follow-up statements
335
WWUS54 KMRX 042317
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
717 PM EDT MON APR 4 2011
TNC029-059-063-073-042345-
/O.CON.KMRX.SV.W.0062.000000T0000Z-110404T2345Z/
HAMBLEN TN-HAWKINS TN-COCKE TN-GREENE TN-
717 PM EDT MON APR 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR GREENE...COCKE...HAWKINS AND HAMBLEN COUNTIES...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF MOUNT CARMEL
TO 6 MILES SOUTHWEST OF COSBY...OR ALONG A LINE EXTENDING FROM
KINGSPORT TO 11 MILES EAST OF GATLINBURG...MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
TUSCULUM...DEL RIO...CEDAR CREEK...CHUCKY...CAMP CREEK AND ROUND
MOUNTAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3652 8261 3645 8270 3641 8263 3618 8265
3608 8259 3600 8277 3592 8281 3594 8289
3578 8300 3571 8327 3589 8332 3609 8324
3614 8329 3616 8345 3622 8345 3630 8333
3626 8328 3638 8329 3654 8306 3660 8261
TIME...MOT...LOC 2317Z 280DEG 31KT 3655 8246 3572 8325
$$
MJB541
WWUS54 KMRX 042345
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
745 PM EDT MON APR 4 2011
TNC029-059-063-073-042355-
/O.EXP.KMRX.SV.W.0062.000000T0000Z-110404T2345Z/
HAMBLEN TN-HAWKINS TN-COCKE TN-GREENE TN-
745 PM EDT MON APR 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR GREENE...COCKE...HAWKINS AND
HAMBLEN COUNTIES HAS EXPIRED...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND
SOUTHWEST VIRGINIA.
LAT...LON 3652 8261 3645 8270 3641 8263 3618 8265
3608 8259 3600 8277 3592 8281 3594 8289
3578 8300 3571 8327 3589 8332 3609 8324
3614 8329 3616 8345 3622 8345 3630 8333
3626 8328 3638 8329 3654 8306 3660 8261
TIME...MOT...LOC 2317Z 280DEG 31KT 3655 8246 3572 8325
$$
MJBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 3:23 PM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 4, 3:23 PM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
323 PM EDT MON APR 4 2011
.SHORT TERM...(TONIGHT AND TUESDAY)...COLD FRONT TRACKING THROUGH
THE AREA TONIGHT. SHOULD HAVE STRONG TO SEVERE WEATHER TONIGHT AS
FRONT HEADS THROUGH THE AREA. FRONT MOVING OUT OF THE LATE TONIGHT
WITH LESSER RAIN CHANCES FOR TUESDAY. STRONG LOW LEVEL JET ALSO
EXPECTED TO CONTINUE THROUGH LATE EVENING...WILL LEAVE NPW FOR
WINDS GOING AS IS. STAYED NEAR GUIDANCE NUMBERS. MUCH COOLER
TEMPERATURES EXPECTED ON TUESDAY BEHIND THE FRONT.
.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)...MODELS IN DECENT
AGREEMENT FOR MUCH OF THE LONG TERM PERIOD...ALTHOUGH DIVERGING MORE
TOWARD THE LATTER PERIODS. SHOULD BE A CHILLY NIGHT TUESDAY
NIGHT...WITH TEMPS FALLING INTO THE UPPER 20S AND 30S MOST
LOCATIONS. MAY END UP NEEDING A FREEZE WARNINGS/FROST ADVISORIES IN
AREAS WHERE FREEZE PROGRAM IS CURRENTLY ACTIVE...BUT NO ISSUANCE
YET. SHOULD BE DRY WED AND THU WITH A WARMING TREND...THEN THINGS
LOOK MORE ACTIVE FOR THE WEEKEND. MAY BE SOME DRY PERIODS IN THE
FRIDAY THROUGH SUNDAY TIME FRAME...BUT DIFFICULT TO PINPOINT THIS
FAR OUT AS APPEARS WE WILL BE DEALING WITH SOME MINOR IMPULSES THAT
MODELS HAVE A HARD TIME RESOLVING THAT FAR OUT...SO FOR NOW WILL
CONTINUE TO CARRY LOW POPS ALL PERIODS. MORE SIGNIFICANT COLD FRONT
FORECAST TO BE MOVING IN EARLY NEXT WEEK...ALTHOUGH QUITE A BIT OF
TIMING UNCERTAINTY. WILL CARRY CHANCE POPS MONDAY FOR NOW.
&&
.PRELIMINARY POINT TEMPS/POPS...
CHATTANOOGA AIRPORT, TN 46 59 35 71 44 / 100 10 0 0 10
KNOXVILLE MCGHEE TYSON AIRPORT, TN 46 56 35 69 45 / 100 20 0 0 0
OAK RIDGE, TN 46 56 34 69 46 / 100 20 0 0 10
TRI CITIES AIRPORT, TN 46 52 29 67 38 / 100 30 0 0 0
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: CHEROKEE...CLAY.
TN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BLOUNT SMOKY MOUNTAINS...COCKE SMOKY MOUNTAINS...
SEVIER SMOKY MOUNTAINS...SOUTHEAST GREENE.
WIND ADVISORY UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: ANDERSON...BLEDSOE...BRADLEY...CAMPBELL...
CLAIBORNE...EAST POLK...GRAINGER...HAMBLEN...HAMILTON...
HANCOCK...HAWKINS...JEFFERSON...JOHNSON...KNOX...LOUDON...
MARION...MCMINN...MEIGS...MORGAN...NW BLOUNT...NORTH
SEVIER...NORTHWEST CARTER...NORTHWEST COCKE...NORTHWEST
GREENE...NORTHWEST MONROE...RHEA...ROANE...SCOTT TN...
SEQUATCHIE...SOUTHEAST CARTER...SOUTHEAST MONROE...
SULLIVAN...UNICOI...UNION...WASHINGTON TN...WEST POLK.
VA...WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: LEE...RUSSELL...SCOTT...WASHINGTON...WISE.
&&
GH/LDWHazardous weather outlook, Apr 4, 5:07 AM EDT, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 507 AM EDT MON APR 4 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-050900- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 507 AM EDT MON APR 4 2011 /407 AM CDT MON APR 4 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT SOUTH OR SOUTHWEST WINDS OF 20 TO 40 MPH CAN BE EXPECTED TODAY INTO THIS EVENING...AHEAD OF A STRONG COLD FRONT. WIND GUSTS OF 45 TO 65 MPH COULD OCCUR AT TIMES...MAINLY AT AND ABOVE ELEVATIONS OF 3000 FEET. A LINE OF THUNDERSTORMS WILL DEVELOP TODAY ACROSS THE MISSISSIPPI RIVER VALLEY...AHEAD OF A STRONG COLD FRONT. THESE STORMS WILL MOVE EAST ACROSS TENNESSEE...KENTUCKY AND THE GULF COAST STATES... REACHING THE CUMBERLAND PLATEAU AREAS BY LATE AFTERNOON OR EARLY EVENING. STRONG TO SEVERE STORMS SHOULD THEN CONTINUE EASTWARD ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS DURING THE EVENING HOURS...AND POSSIBLY JUST BEYOND MIDNIGHT TONIGHT. DUE TO THE VERY STRONG WINDS AND COLD AIR ALOFT...DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN THREATS WITH THESE STORMS. HOWEVER...ISOLATED TORNADOES WILL ALSO BE A CONCERN...MAINLY ACROSS THE CUMBERLAND PLATEAU AND SOUTHERN HALF OF THE TENNESSEE VALLEY. SOME OF THE THUNDERSTORMS COULD PRODUCE HEAVY RAINFALL IN EXCESS OF TWO INCHES...WHICH MAY PRODUCE LOCALIZED FLASH FLOODING. THIS INFORMATION CAN ALSO BE FOUND IN OUR LATEST SPECIAL WEATHER STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CLEAR SKIES TUESDAY EVENING AND LIGHT WINDS IN A COLD AIR MASS WILL ALLOW TEMPERATURES TO DROP INTO THE UPPER 20S TO MID 30S ACROSS SOUTHWEST VIRGINIA...EAST TENNESSEE...AND SOUTHWEST NORTH CAROLINA. WIDESPREAD FROST IS LIKELY WHICH WILL LIKELY DAMAGE GROWING VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM LATE TODAY THROUGH THE EVENING HOURS. TG/TD
In the hours before
Local storm report, Apr 4, 6:03 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 2 S DUNLAP 35.34N 85.39W
04/04/2011 M1.00 INCH SEQUATCHIE TN EMERGENCY MNGR
&&Local storm report, Apr 4, 6:09 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
609 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG SHARPS CHAPEL 36.34N 83.81W
04/04/2011 UNION TN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&Local storm report, Apr 4, 6:20 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
620 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG KNOXVILLE 35.97N 83.95W
04/04/2011 KNOX TN LAW ENFORCEMENT
NUMEROUS TREES AND POWER LINES DOWN COUNTYWIDE.
&&Local storm report, Apr 4, 6:34 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
634 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG CHATTANOOGA 35.07N 85.26W
04/04/2011 HAMILTON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
0600 PM TSTM WND DMG CLINTON 36.09N 84.13W
04/04/2011 ANDERSON TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
&&Local storm report, Apr 4, 6:41 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
641 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL CHARLESTON 35.29N 84.76W
04/04/2011 E0.88 INCH BRADLEY TN TRAINED SPOTTER
&&Local storm report, Apr 4, 6:48 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
648 PM EDT MON APR 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG ATHENS 35.45N 84.60W
04/04/2011 MCMINN TN LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTY WIDE.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 9:42 PM EDT | High Wind Warning | MRX | Blount, Cocke, Greene, Sevier | 26 hr |
| Apr 4, 3:14 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Greene, Hamblen, Hancock, Hawkins, Jefferson and 2 more | 61 min |
| Apr 4, 4:33 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 57 min |
| Apr 4, 4:45 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Roane and 1 more | 60 min |
| Apr 4, 4:48 PM EDT | Tornado Warning | MRX | Morgan, Scott | 42 min |
| Apr 4, 5:00 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Roane | 60 min |
| Apr 4, 5:22 PM EDT | Severe Thunderstorm Warning | MRX | Morgan, Scott | 23 min |
| Apr 4, 5:30 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Union | 60 min |
| Apr 4, 5:43 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Loudon | 62 min |
| Apr 4, 5:44 PM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Bradley, Hamilton, Loudon, McMinn, Marion and 4 more | 61 min |
| Apr 4, 5:54 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Roane | 51 min |
| Apr 4, 6:03 PM EDT | Areal Flood Advisory | MRX | Anderson, Bledsoe, Blount, Bradley, Hamilton, Jefferson and 12 more | 117 min |
| Apr 4, 6:07 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 53 min |
| Apr 4, 6:09 PM EDT | Tornado Warning | MRX | Bradley, Hamilton, McMinn, Meigs | 36 min |
| Apr 4, 6:19 PM EDT | Areal Flood Advisory | MRX | Anderson, Claiborne, Cocke, Grainger, Greene, Hamblen and 7 more | 3 hr |
| Apr 4, 6:24 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Jefferson, Sevier | 66 min |
| Apr 4, 6:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Bradley, Hamilton, McMinn, Monroe, Polk | 57 min |
| Apr 4, 6:37 PM EDT | Tornado Warning | MRX | Blount, McMinn, Monroe | 23 min |
| Apr 4, 6:40 PM EDT | Severe Thunderstorm Warning | MRX | Knox, Loudon | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.